Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A proof of a formula in Fourier analysis on the sphere


Author: Jin Gen Yang
Journal: Proc. Amer. Math. Soc. 88 (1983), 602-604
MSC: Primary 43A85; Secondary 43A50
DOI: https://doi.org/10.1090/S0002-9939-1983-0702283-7
MathSciNet review: 702283
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A short and elementary proof of a useful formula in spherical harmonic analysis is provided.


References [Enhancements On Off] (What's this?)

  • [1] S. Helgason, Topics in harmonic analysis on homogeneous spaces, Birkhauser, Boston, Mass., 1981. MR 632696 (83g:43009)
  • [2] C. Müller, Spherical harmonics, Lecture Notes in Math., vol. 17, Springer-Verlag, Berlin and New York, 1966. MR 0199449 (33:7593)
  • [3] T. O. Sherman, Fourier analysis on the sphere, Trans. Amer. Math. Soc. 209 (1975), 1-31. MR 0390663 (52:11486)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A85, 43A50

Retrieve articles in all journals with MSC: 43A85, 43A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0702283-7
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society